# SDR SWIA200718989

- Difficulty date: December 20, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 34,710 hours, 45,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Nacelle Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3677 - RIGHT NACELLE FLAP INBOARD HINGE IS CRACKED.  REPLACED RIGHT NACELLE FLAP IAW 27-50-03.
PN 120-34383-002.
